Open Access
June 1998 Normal Elementary Maps
Tokyo J. Math. 21(1): 153-158 (June 1998). DOI: 10.3836/tjm/1270041993


We say that a partial elementary map $f$ of a structure $M$ is normal if $f$ can be extended to an elementary map on $M$ whose domain or range is equal to $M$. In this paper, we investigate properties for normal elementary maps.


Download Citation

Keishi OKAMOTO. "Normal Elementary Maps." Tokyo J. Math. 21 (1) 153 - 158, June 1998.


Published: June 1998
First available in Project Euclid: 31 March 2010

zbMATH: 0906.03034
MathSciNet: MR1630163
Digital Object Identifier: 10.3836/tjm/1270041993

Rights: Copyright © 1998 Publication Committee for the Tokyo Journal of Mathematics

Vol.21 • No. 1 • June 1998
Back to Top